# SDR CA981214013

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- Engine: Pwa JT8D17
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 106017436
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) 2ND OFFICERS DILUTER DEMAND SUPPLY HOSE HAS A SMALL HOLE.  REPLACED.
